# SDR DALA2017110307967

- Difficulty date: November 2, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 68,755 hours, 13,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 DOOR EXTERIOR LIGHT FAILED TO ILLUMINATE DURING A LIGHT CHECK.   REPLACED THE LAMPS AND OPS CHECKED GOOD IAW AMM 33-51.
